# SDR SIMA201129101

- Difficulty date: October 17, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 29,726 hours, 28,150 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE COCKPIT UNDERFLOOR CENTER BAYS FROM FRAME 13--15 CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED COCKPIT UNDER FLOOR FRAME 13 TO FRAME 15 CORROSION IAW EO EM-53MR-1882.  THE AIRCRAFT WAS RETURNED TO SERVICE.
